MAUDE Adverse Event Report: WaveLight GmbH WaveLight FS200 Femtosecond Laser; Powered laser surgical instrument

WaveLight GmbH WaveLight FS200 Femtosecond Laser; Powered laser surgical instrument
Catalog Number 8065990941
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported that during creation of a flap surgeon observed an uncut flap in the left eye of a patient during refractive surgery.No patient harm reported.
 
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
WaveLight FS200 Femtosecond Laser
Common Device Name
Powered laser surgical instrument
Manufacturer (Section D)
WaveLight GmbH
am wolfsmantel 5
erlangen 91058
GM  91058
Manufacturer (Section G)
WaveLight GmbH
am wolfsmantel 5
erlangen 91058
GM   91058
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50789196
Report Number3003288808-2026-00354
Device Sequence Number9442501
Product Code GEX
UDI-Device Identifier00380659909412
UDI-Public(01)00380659909412(17)450919(11)250919(10)17NE5J
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K101006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065990941
Device Lot Number17NE5J
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured09/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age22 YR
Patient SexFemale